# SDR CALA2025060505299

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE AFT WET AREA FLOOR SUPPORT STABILAZER FOUND CORROSION UNDER THE GALLEY FITTING AT STA 947 RBL52 (REF. AAR NR 1000039741). REPAIRED FLOOR BEAM AT STA 947.5 UNDER GALLERY FITTING RBL. 52 IAW B737-800. SRM 53-70-51-2R-5.
